# SDR GTIA000237

- Difficulty date: June 27, 2000
- Submitted: August 28, 2000
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MYR - FLT 541 - FOUND 3 EMERGENCY LIGHTS AT FORWARD ENTRANCE COME ON WITH ENTRY LIGHT SWITCH AND DO NOT TEST WITH COCKPIT EMERGENCY SWITCH.  REPOSITIONED INSULATION ABOVE FORWARD ENTRANCE LIGHT ASSY.  OPS CHECKS GOOD PER DC9 MM 33-53-0.  (M)
